Skip to Content

Is there a drug interaction between celexa and abilify?

Responses (1)

masso 4 Dec 2013

Hello,

Interactions between your selected drugs

citalopram ↔ aripiprazole
Applies to: Celexa (citalopram), Abilify (aripiprazole)
Citalopram may increase the blood levels and effects of ARIPiprazole. This can make you more likely to develop side effects such as drowsiness, seizure, Parkinson-like symptoms, abnormal muscle movements, and low blood pressure. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if you experience agitation, aggression, confusion, convulsions, muscle spasm, or movements that you can't stop or control such as lip smacking, chewing, puckering, frowning or scowling, tongue thrusting, teeth clenching, jaw twitching, blinking, eye rolling, shaking or jerking of arms and legs, tremor, jitteriness, restlessness, pacing, and foot tapping. Also be alert to symptoms of low blood pressure such as dizziness, lightheadedness, fainting, and/or increased pulse or heart rate. Avoid driving or operating hazardous machinery until you know how these medications affect you, and use caution when getting up from a sitting or lying position, especially at the beginning of treatment or after an increase in dose of ARIPiprazole. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Other drugs that your selected drugs interact with

Abilify (aripiprazole) interacts with more than 400 other drugs.
Celexa (citalopram) interacts with more than 500 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Source:
https://www.drugs.com/interactions-check.php?drug_list=233-109,679-335

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Depression and meds?

Posted 9 Jan 2010 18 answers

Drug Interactions- on lots of meds?

Posted 13 Apr 2013 1 answer